BooksTestimonialsInterviewsLibraryArticlesShop Here 

Interferon Clinincal Trials From Alfred Hospital

Sent: Friday, July 13, 2012 11:40 PM
To: LloydWright
Subject: [Contact Lloyd] clinincal trials from alfred hospital aussy

clark steve sent a message using the contact form at http://lloydwright.org/messages/contact.

hi sir.

6 weeks back I finished a clinical trial being conducted thru the Alfred hospital in aus. weekly Interferon injections with Ribavirin + two other tablets unknown. result was after two weeks on the drugs I had a zero count all way thru to end of the six months.

now I have some bad issues that I want to know if you can advise on.

I feel messed up. mentally I can not handle just a little tiny problem or I become so unwell I can't speak hardly. my left foot is numbe as well as terrible feelings of freezing in one leg and sometimes in my hands. nothing changes and every day is the same.


can u point me where to look, maybe what tests to do sir?

if u can, I so appreciate.

yours
Stephen , uk citizen, age 53


From: Lloyd Wright
Sent: Saturday, July 14, 2012 7:31 AM
To:
Subject: RE: [Contact Lloyd] clinincal trials from alfred hospital aussy

Hello Stephan,
What you describe is the same type of things thousands of people who used interferon describe, as well as myself.
Interferon causes brain damage. This damage results in different symptoms in the body and mind.
Many people have spent a lot of time going to doctors trying to find out what is wrong with them and they all say, I have never heard of this before. They all play dumb.

There are some things that can help.
NADH
Krill Oil
Hypothalamus
NatCell CNS.

Those are the 4 items I have seen help, each of these increases brain function in a different area.
I am very sorry this has happened to you. Sometimes time helps with some decrease in symptoms and after a lot of time it just seems like something you have to deal with.
I used interferon back in 1995 and I still have some of the symptoms you mention, I did not have them prior to interferon.

In health,
Lloyd